MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-UNIVERSAL PACK-LF

Medline Industries, LP MEDLINE; DBD-UNIVERSAL PACK-LF
Catalog Number DYNJ81354A
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item arrived with two dark spots on the inside of the pack making it non-sterile.".
 
Additional Manufacturer Narrative
The account reported finding stains on back table cover, and the complaint transcript stated the item arrived with two dark spots on the inside of the pack making it non-sterile.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and no issues were identified that would likely contribute to the reported concern.As a result, medline was unable to confirm the presence of a defect during this investigation, and the true root cause of the reported issue could not be accurately determined.The quality team will monitor this issue for trending purposes, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-UNIVERSAL PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50868055
Report Number1417592-2026-48673
Device Sequence Number13067230
Product Code LRO
UDI-Device Identifier10198459134104
UDI-Public10198459134104
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81354A
Device Lot Number25CMI076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown